# SDR SWIA202266305

- Difficulty date: June 19, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR FITTING LOCATED @ BL15.25 HAS CORROSION INSIDE THE BORE AND WILL NEED TO BE REPLACED.     (C-CHECK RO 8/15/2022)    INSTALLED NEW L/H ELEVATOR FITTING (PN 600-24043-1) LOCATED @ BL 15.25 REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND DWG# 601R24025, REV G., AND COMPLIED FULLY W/SKYCARD 51-900-1003-SKY.
